Fourier series approximation for the Cauchy singular integral equation

  • Hamid Boulares Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.
  • Hamza Guebbai University 8 May 1945, Guelma
  • Amira Arbaoui Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.
Keywords: Singular integral equation, Cauchy operator, Galerkien method, Fourier series

Abstract

Using the Fourier series as a projection in the Galerkin method, we approach the solution of the Cauchy singular integral equation. This study is carried in \(L^2\). Numerical examples are developped to show the effectiveness of this method.

Author Biographies

Hamid Boulares, Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.

Doctor at Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.

Amira Arbaoui, Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.

Phd student at Department of Mathematics, University 8 May 1945 Guelma. B.P. 401 Guelma 24000 Algeria.

References

D. Porter, D. S. G. Stirling, Integral Equations. Cambridge University Press, 1990, https://doi.org/10.1017/cbo9781139172028.

K. Atkinson, Theoretical Numerical Analysis: Functional Analysis Framework, Springer, New York, 2001, https://doi.org/10.1007/978-0-387-21526-6.

Rekha P.Kulkarni, On Improvement of the Iterated Galerkin solution of the second kind integral equations, Journal of numerical mathematics 13 (2005) 3, p.205-218, https://doi.org/10.1163/156939505774286139.

M. Ahues, F. D. d'Almeida, R. R. Fernandes, Piecewise constant Galerkin approximations of weakly singular integral equations, Inter. J. P. A. M. 55 (4) (2009) 569-580.

A. Mennouni, A projection method for solving Cauchy singular integro-differential equations, Applied Mathematics Letters, 25 (6) (2012) 986-989, https://doi.org/10.1016/j.aml.2011.11.012.

A. Mennouni, Piecewise constant Galerkin method for a class of Cauchy singular integral equations of the second kind in L2, Journal of Computational and Applied Mathematics, 326 (2017) 268-272, https//:doi.org/10.1016/j.cam.2017.05.028.

A. Zygmund, Trigonometric Series, The University Press, Cambridge, 1959.

K. R. Davidson, A. P. Donsig, Real Analysis and Applications, Springer, New York, 2009, https://doi.org/10.1007/978-0-387-98098-0.

Published
2018-08-06
How to Cite
Boulares, H., Guebbai, H., & Arbaoui, A. (2018). Fourier series approximation for the Cauchy singular integral equation. J. Numer. Anal. Approx. Theory, 47(1), 20-25. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1127
Section
Articles